Journal of Applied Mathematics and Physics

Vol.5 No.9(2017), Paper ID 79612, 5 pages

DOI:10.4236/jamp.2017.59158

 

Intersecting Line of Conical Surface and Smoothly Blending of Two Tubes Whose Axes Are Non-Coplanar

 

Genzhu Bai, Zhi Wu, Xiao Lin

 

School of Mathematics, Inner Mongolia University for the Nationalities, Tongliao, China
School of Mathematics, Inner Mongolia University for the Nationalities, Tongliao, China
School of Mathematics, Inner Mongolia University for the Nationalities, Tongliao, China
Zhe Jiang Chang Zheng Vocational & Technical College, Hangzhou, China

 

Copyright © 2017 Genzhu Bai, Zhi Wu, Xiao Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bai, G. , Wu, Z. and Lin, X. (2017) Intersecting Line of Conical Surface and Smoothly Blending of Two Tubes Whose Axes Are Non-Coplanar. Journal of Applied Mathematics and Physics, 5, 1887-1991. doi: 10.4236/jamp.2017.59158.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.